# SDR 04FDEA03044

- Difficulty date: November 8, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FEED LINE PRESSURE BOX INBOARD VERTICAL WEB CRACKED AT STA 880-890,   LBL 47, WL 206.  REPLACED VERTICAL WEB PER SRM 51-10-2, 51-30-2 & SRM 51-30-5.
